# SDR IPXA2016031800908

- Difficulty date: March 7, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53410767202
- Condition: Corroded
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, 2AFT PIT FWD BULKHEAD LT SIDE PANEL SUPPORT CORRODED AT FRAME 54.  REMOVED BRACKET, FABRICATED AND REINSTALLED IAW AB DWG A53440767202, SRM 53-15-18 AND SRM 51-40-21.
